# SDR SCNA20231205251

- Difficulty date: November 20, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 51,542 hours, 28,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12D EMERGENCY LIGHT LENS MISSING.  INSTALLED NEW LENS AT SEAT 12 D IAW AMM 33-51-03. OK FOR SERVICE.
